Publications in Scientific Journals:

W. Auzinger, H. Hofstätter, O. Koch:
"Non-existence of generalized splitting methods with positive coefficients of order higher than four";
Applied Mathematics Letters, 97 (2019), 48 - 52.

English abstract:
We prove that generalized exponential splitting methods making explicit use of commutators
of the vector fields are limited to order four when only real coefficients are admitted.
This generalizes the restriction to order two for classical splitting methods with only positive coefficients.

Non-reversible evolution equations, numerical time integration, generalized splitting methods, positive coefficients

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.